Hi, I took Plan B two weeks ago and the week after I took it, I got a light period, bright red & but now almost two weeks after taking it, I am having nipple soreness and cramps. Pregnant? Also I'm not sure when my period should come because it was already late before I had sex for the first time.
You took a huge dose of artificial hormone in the Plan B. That will come with hormonal symptoms, such as the ones you're experiencing, so it's impossible to know, just from your symptoms, if you're pregnant, or if it's just a case of waiting for your body to re-adjust.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had protected sex then took plan b just in case. But my nipples are getting darker and Im scared!?
Updated 22 Sep 2013 • 4 answers
Updated 19 Jul 2014 • 2 answers
Updated 4 Apr 2017 • 1 answer
Plan B symptoms larger hard nipples, 3 weeks in, 7 day bleeding 10 neg preg tests. Updated question?
Updated 30 Jun 2019 • 1 answer
Updated 8 days ago • 1 answer